# SDR SWAA2024030441002

- Difficulty date: January 15, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT BL0 BETWEEN STA 277 & STA 294.5.<[01] REMOVED AND REPLACED NEW INTERCOSTAL AT CABIN FLOOR BL0 STA 277 AS-PER SRM51-40-02-0G-0;[02] VERIFIED FINAL STEP
